MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE MULTIHOLE II CUP 56MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE MULTIHOLE II CUP 56MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-20-056
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 05/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Corrective action was not indicated.Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019 the patient underwent a revision surgery due to the ¿prosthesis fracture¿ of the pinnacle implant, and subsequent ¿replacement of the stem and of the polyethylene liner¿.The above impacted implant was implanted on (b)(6) 2010 after a revision and replacement of the asr implant that the patient received on (b)(6) 2008.Litigation alleges prosthetic fracture.Plaintiff is seeking full compensation for all the damages that had caused her such as permanent biological injury, impaired mobility, limited adl, joint insufficiency, financial losses and social interactions due to defective and lack of safety products implanted.Doi: (b)(6) 2008; dor: (b)(6) 2019: right hip 2nd revision (stem).Doi: (b)(6) 2010; dor: (b)(6) 2019; right hip 2nd revision (cup, liner and head).

Brand Name
PINNACLE MULTIHOLE II CUP 56MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11223406
Report Number1818910-2021-01733
Device Sequence Number19772158
Product Code LPH
UDI-Device Identifier10603295009641
UDI-Public10603295009641
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-20-056
Device Catalogue Number121720056
Device Lot NumberEB2G91000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM +8.5; CORAIL2 NON COL HO SIZE 13; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX25MM; PINN MAR +4 10D 36IDX56OD; PINNACLE BONE SCREW 35 MM; PINNACLE MULTIHOLE II CUP 56MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR